Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complex analytic manifolds without countable base


Authors: Eugenio Calabi and Maxwell Rosenlicht
Journal: Proc. Amer. Math. Soc. 4 (1953), 335-340
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058293-X
MathSciNet review: 0058293
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058293-X
Article copyright: © Copyright 1953 American Mathematical Society